<< Previous Issue Journal of the Korean Mathematical Society (Vol. 40, No. 3) Next Issue >>
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 341—575
Proper holomorphic mappings, positivity conditions, and isometric imbedding
John P. D'Angelo
MSC numbers : 32H99, 32F20, 32B05, 14C30, 15A23, 32J25
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 341—371
On the dynamics of birational mappings of the plane
Eric Bedford
MSC numbers : 32H50
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 373—390
Rotationally invariant complex manifolds
A. V. Isaev
MSC numbers : 32Q57, 32M17
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 391—408
Hyperbolicity and sustainability of orbits
John Erik Forn
MSC numbers : Primary 32H50; Secondary 37A25
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 409—422
Approximation of non-holomorphic maps, and Poletsky theory of discs
Jean-Pierre Rosay
MSC numbers : 32U05; Secondary 32H02, 32Q65
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 423—434
Sobolev-type embedding theorems for harmonic and holomorphic Sobolev spaces
Hong Rae Cho and Ern Gun Kwon
MSC numbers : 32A36, 46E35
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 435—445
Algebraic kernel functions and representation of planar domains
Moonja Jeong and Masahiko Taniguchi
MSC numbers : Primary 32G10, 32G15, 30C40; Secondary 30C20, 30F60
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 447—460
Normal systems of coordinates on manifolds of Chern-Moser type
Gerd Schmalz and Andrea Spiro
MSC numbers : Primary 32V05; Secondary 32V40
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 461—486
Perturbation of domains and automorphism groups
Buma L. Fridman and Daowei Ma
MSC numbers : Primary: 32M05, 54H15
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 487—501
Characterization of the Hilbert ball by its automorphisms
Kang-Tae Kim and Daowei Ma
MSC numbers : Primary 32M05
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 503—516
Symmetries of partial differential equations
Herve Gaussier and Joel Merker
MSC numbers : Primary 32V40, 34C14; Secondary 32V25, 32H02, 32H40, 32V10
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 517—561
A characterization of $\bf C^k \times (\bf C^*)^{\ell}$ from the viewpoint of biholomorphic automorphism groups
Akio Kodama and Satoru Shimizu
MSC numbers : Primary 32M05; Secondary 32Q28
J. Korean Math. Soc. 2003 Vol. 40, No. 3, 563—575

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd